Korean J. Math. Vol. 23 No. 3 (2015) pp.337-355
DOI: https://doi.org/10.11568/kjm.2015.23.3.337

On a ring property generalizing power-Armendariz and central Armendariz rings

Main Article Content

Ho Jun Cha
Da Woon Jung
Hong Kee Kim
Jin-A Kim
Chang Ik Lee
Yang Lee
Sang Bok Nam
Sung Ju Ryu
Yeonsook Seo
Hyo Jin Sung
Sang Jo Yun


We in this note consider a class of rings which is related to both power-Armendariz and central Armendariz rings, in the spirit of Armendariz and Kaplansky. We introduce central power-Armendariz as a generalization of them, and study the structure of central products of coefficients of zero-dividing polynomials. We also observe various sorts of examples to illuminate the relations between central power-Armendariz and related ring properties.

Article Details

Supporting Agencies

This work was supported by Basic Science Research Program through the National Research Foundation of Korea (NRF) funded by the Ministry of Education (NRF- 2013R1A1A2A10004687).


[1] N. Agayev, G. Gu ̈ngo ̈rog ̆lu, A. Harmanci, S. Haliciog ̆lu, Central Armendariz rings, Bull. Malays. Math. Sci. Soc. 34 (2011), 137–145. Google Scholar

[2] N. Agayev, T. Ozen, A. Harmanci, On a Class of semicommutative rings, Kyung- pook Math. J. 51 (2011), 283–291. Google Scholar

[3] D.D. Anderson, V. Camillo, Armendariz rings and Gaussian rings, Comm. Al- gebra 26 (1998), 2265–2272. Google Scholar

[4] R. Antoine, Nilpotent elements and Armendariz rings, J. Algebra 319 (2008), 3128–3140. Google Scholar

[5] E.P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470–473. Google Scholar

[6] H.E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc. 2 (1970), 363–368. Google Scholar

[7] G.M. Bergman, Coproducts and some universal ring constructions, Tran. Amer. Math. Soc. 200 (1974), 33–88. Google Scholar

[8] G.M. Bergman, Modules over coproducts of rings, Trans. Amer. Math. Soc. 200 (1974), 1–32. Google Scholar

[9] G.F. Birkenmeier, J.Y. Kim and J.K. Park, Principally quasi-Baer rings, Comm. Algebra 29 (2001), 470–473. Google Scholar

[10] W.E. Clark, Twisted matrix units semigroup algebras, Duke. Math. J. 34 (1967), 417–423. Google Scholar

[11] K.R. Goodearl, Von Neumann Regular Rings, Pitman, London (1979). Google Scholar

[12] K.R. Goodearl, R.B. Warfield, JR., An Introduction to Noncommutative Noe- therian Rings, Cambridge University Press, Cambridge-New York-Port Chester-Melbourne-Sydney (1989). Google Scholar

[13] J. Han, T.K. Kwak, C.I. Lee, Y. Lee, Y. Seo, Ring properties in relation to powers, (submitted). Google Scholar

[14] I. N. Herstein, A theorem on rings, Canad. J. Math. 5 (1953), 238–241. Google Scholar

[15] C. Huh, Y. Lee, A note on π-regular rings, Kyungpook Math. J. 38 (1998), 157–161. Google Scholar

[16] C. Huh, Y. Lee, A. Smoktunowicz, Armendariz rings and semicommutative ring, Comm. Algebra 30 (2002), 751–761. Google Scholar

[17] D.W. Jung, N.K. Kim, Y. Lee, S.P. Yang, Nil-Armendariz rings and upper nilradicals, Internat. J. Math. Comput. 22 (2012), 1250059 (1–13). Google Scholar

[18] I. Kaplansky, A theorem on division rings, Canad. J. Math. 3 (1951), 290–292. Google Scholar

[19] I. Kaplansky, Rings of Operators, W.A. Benjamin, Inc., New York, 1968. Google Scholar

[20] N.K. Kim, K.H. Lee and Y. Lee, Power series rings satisfying a zero divisor property, Comm. Algebra 34 (2006), 2205–2218. Google Scholar

[21] N.K. Kim, Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), 477–488. Google Scholar

[22] N.K. Kim, Y. Lee, Extensions of reversible rings, J. Pure Appl. Algebra 185 (2003), 207–223. Google Scholar

[23] T.K. Kwak, Y. Lee, Rings over which coefficients of nilpotent polynomials are nilpotent, Internat. J. Algebra Comput. 21 (2011), 745–762. Google Scholar

[24] N. Jacobson, Structure of Rings, American Mathematical Society Colloquium Publications, Vol. 37. Revised edition American Mathematical Society, Providence, R.I. 1964. Google Scholar

[25] D.W. Jung, N.K. Kim, Y. Lee, S.P. Yang, Properties of K-rings and rings satisfying similar conditions, Internat. J. Math. Comput. 21 (2011), 1381–1394. Google Scholar

[26] Z. Liu, R. Zhao, On Weak Armendariz Rings, Comm. Algebra 34 (2006), 2607–2616. Google Scholar

[27] M.B. Rege, S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), 14–17. Google Scholar